# SDR SIMA200615704

- Difficulty date: June 5, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14521165405
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3788 - SULFUR INSULATION SMELL IN FLIGHT ACCOMPANIED BY WINDSHIELD FOGGING OVER.  NO EICAS MSG RECEIVED.  DISCOVERED LARGE BLEED AIR LEAK FROM THE PACK VALVE, PACK INLET BLEED TUBE.  REMOVED AND INSTALLED BLEED TUBE IAW EMB145 AMM 31-51-01 AND PACK INLET PRESSURE SENSE LINE IAW EMB 145 AMM 21-80-01.  NO LEAKS NOTED.  RAN A/C PACK COOLING SYSTEM OPERATING TESTS.  NO FAULTS NOTED OR ODORS DETECTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
